MSGESIC

Rs.20.00

MEDIC is comes Under Class Packing ::60ML / Syrup Price :: Rs . 40/Unit

Out of stock

SKU: b0edf8c77615 Categories: , Tags: ,
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name MEDICRTGESIC ® Has Generic Salt :: Ibuprofen 100mg & paracetamol 162.5mg susp

MSGESIC ®   Packing :: 60ML

Main Medicine Class:: Ibuprofen 100mg & paracetamol 162.5mg susp

GST Rate Generic Name Rate MRP / Packing Unit
12%  Ibuprofen 100mg & paracetamol 162.5mg susp Rs.23.5  /  60ML / Syrup
 Salt Name OR Generic Name Composition Packing
Ibuprofen 100mg & paracetamol 162.5mg susp Ibuprofen 100mg & paracetamol 162.5mg susp 60ML / Syrup

Additional information

Generic Salt Name

Therapeutic Class

Packaging Unit

60ML

GST Rate

12%

MRP Price / Box Unit

Rs. 23.5

Sale Price /Box Unit

Rs. 40

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?